Mersynofen Paracetamol & Ibuprofen 12 Tablets
Product ID: 82601
选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
库存暂时比较少
|
折扣PBS价格
N/A
库存暂时比较少
|
专用PBS价格
N/A
库存暂时比较少
|
SAFETY NET价格
N/A
库存暂时比较少
|
PRIVATE PRESCRIPTION PRICE
- This price is available to anyone with a valid Australian prescription.
- When a prescription is dispensed as a private prescription you do not receive any safety net contribution toward your PBS safety net
SAFETY NET PRICE
- If you hold a Medicare card and a valid safety net Entitlement Card you are entitled to this price
CONCESSION PBS PRICE
- If you hold a Medicare card and a valid concessional benefits card you are entitled to this price.
- If you pay this price Chemist Warehouse’s pharmacy software will record the eligible patient contribution towards your PBS safety net for the PBS prescriptions supplied.
DISCOUNTED PBS PRICE
- If you have a Medicare Card you are entitled to receive medication at this price.
- If you pay this price Chemist Warehouse’s pharmacy software will record the eligible patient contribution toward your PBS safety net for the PBS prescriptions supplied.
MULTIPLE PACKS
Dispensing multiple packs or multiple repeats of prescription medication
- As pharmacists we must always comply explicitly with your doctors prescribed directions this includes the quantity of the prescription goods to be supplied. Therefore the only time we can supply an increased quantity of a prescribed medicine is if the doctor prescribes that quantity for you.
AUTHORITY PRESCRIPTION
- Some PBS medications are restricted and require prior approval from Medicare before a doctor is able to prescribe them on the PBS. This prior approval to prescribe grants the doctor the Authority to prescribe the desired medicine and have it funded under the PBS.
Authority to prescribe an Authority medicine is granted for specific indications and/or for certain patient circumstances. Authority may be obtained by telephone to Medicare Australia (known as "phone approval") or in writing from an authorised delegate of the Minister for Health.
Prescriptions must be written on an Authority Prescription Form, and the approval number must be noted on the prescription. Pharmacists cannot dispense the item as a pharmaceutical benefit unless it has been approved by Medicare Australia (indicated by the presence of the approval number).
Some drugs may have Authority Required (Streamlined) status which does not require an explicit approval from Medicare, instead the doctor can use the Authority code found in the published Schedule for a given drug/indication.
But still pharmacists cannot dispense the item as a pharmaceutical benefit unless it has the necessary Authority code.
PHARMACIST ONLY MEDICINE
- This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283.
The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched.
This is not required if you have a doctor's prescription.
S8 NOTE
- This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland.
Any prescriptions from any other state cannot be filled and will be returned in the mail.

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail
|
|
Mersynofen Paracetamol & Ibuprofen 12 Tablets
产品号:82601
节省$1.50
不用付零售价: $9.99
产品需求量大 - 请允许2-4个工作日出仓.
请允许1-2个工作日出仓.
|
重要的提醒: |
库存暂时比较少
|
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
|
|
|
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。
如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
信息
WARNING - This product should not be used by any person over the Age of 65 years or under 12 years of age.
一般信息
Mersynofen combnes the strength of two ingredients for dual-action pain relief
Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.
Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.
*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.
Boxed Contents: 12 Tablets
Size: 12 Tablets
KEY FEATURES
• Long lasting pain relief - Up to 8 hours pain relief with only one tablet1
• Tough on pain - Stronger pain relief than two tablets of regular (500 mg) paracetamol*
• Fight pain on two fronts - Has two different active ingredients that work in different ways
• Fast relief from pain - Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes
• Non-drowsy formulation - Can be taken day or night
警告
This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.
成分
Ibuprofen 200mg
Paracetamol 500mg
Mersynofen Pain Relief Tablets with Paracetamol + Ibuprofen 12 Pack is rated
4.7 out of
5 by
67.
Rated 5 out of
5
by
Ron2 from
good for very extreme headaches
fast relief, works well
Date published: 2023-01-06
Rated 5 out of
5
by
Ju5tJo from
Headaches be gone!
First time using the combined paracetamol and ibuprofen - it appears to work well.
Date published: 2022-12-13
Rated 5 out of
5
by
Weeds from
Mersynofen Tablets
Useful medication when treating severe headaches
Date published: 2022-11-01
Rated 5 out of
5
by
SydneyX from
Great for period pain
Was prescribed to
Me for really bad cramps, it worked so well I was unaware they were over the counter
Date published: 2022-09-17
Rated 5 out of
5
by
Katie20908 from
Mersynofen
Brilliant for mild pain
Date published: 2022-08-22
Rated 5 out of
5
by
Virgo from
Fast pain reliever.
Very effective for all sorts of pain.
Date published: 2022-08-12
Rated 5 out of
5
by
Kazza5 from
Great Product
Great Product and works well
Date published: 2022-02-10
Rated 5 out of
5
by
Ramrat from
Perfect pain Relief
I love that its several trackers in one as i hate taking tablets
Date published: 2020-05-24
Rated 5 out of
5
by
Anni85 from
Works well
Works well for headaches & migraines.
Date published: 2020-01-03
Rated 5 out of
5
by
Belindab1976 from
Best for mild pain relief
This is great for mild to moderate pain relief.
Date published: 2019-12-28
Rated 5 out of
5
by
Kyd84 from
Easy to take
Easy to take, not harsh on the tummy. Would recommend
Date published: 2019-12-10
Rated 5 out of
5
by
Julesv from
Easy to read packaging!
Just started using this product which is effective and easy to use.
Date published: 2019-11-17
Rated 5 out of
5
by
Deb 57 from
Great relief
Great and nearly instant relief from pain.
Date published: 2019-10-29
Rated 5 out of
5
by
Tam87 from
Fast acting
Great pain killer and fast acting
Date published: 2019-10-23
Rated 5 out of
5
by
Dlock from
Great product
I bought this about 1 month ago, I have been suffering from tennis elbow quite badly and the product has allowed me to go about daily tasks without any pain. I highly recommend this product.
Date published: 2019-10-04
Rated 5 out of
5
by
name456 from
Period Pain Relief !!
The cheaper, yet fast working tablet for relief from period pain. No script needed. Thankyou
Date published: 2019-10-03
Rated 5 out of
5
by
Shomo79 from
Pain relief
After using this product for the first time I have since bought more. It's is great for pain relief.
Date published: 2019-09-19
Rated 5 out of
5
by
Cath R from
2 in 1 product great for pain relief
A revolutionary product. These knock headaches on the head.
Date published: 2019-06-19
Rated 5 out of
5
by
Roseyjo from
Great pain relief
Very happy with product
Date published: 2019-06-12
Rated 5 out of
5
by
Ninamk from
works better than most over counter
works better than most over counter pain medications an great price to
Date published: 2019-05-29
Rated 5 out of
5
by
liza65 from
Well defined instructions
Very happy with the result
Date published: 2019-03-22
Rated 5 out of
5
by
LeishyBee from
The best pain killers on the shelf
Mersynofen gave been the lifesaver for my migraines and those horrible monthly cramps.
Date published: 2019-03-21
Rated 5 out of
5
by
Ashton910 from
Great product
Works for me every time
Date published: 2019-03-14
Rated 5 out of
5
by
RobynC from
Fast relief from pain
This was recommended by a friend. I was skeptical and tried other pain relief first but this simply works so much better with just 1 tablet. I won't be going anywhere without them.
Date published: 2019-03-14
Rated 5 out of
5
by
Leonnie from
Great pill
These pain relief pills are excellent, an do last 8 hours!
Date published: 2018-10-26
Rated 4 out of
5
by
ShopperyDoo from
Fast Acting
This medication is handy to have, saves a few seconds ingesting 4 separate pills. Effective for relieving my headaches
Date published: 2019-12-27
Rated 4 out of
5
by
Dunc 4 from
Good result
I bought mersynofen paracetamol and Ibuprofen a couple of weeks ago and I am happy with results.
Date published: 2019-03-23
Rated 1 out of
5
by
Murray Cod from
Low dosage
I purchased this product to try because I get migraines such a lot and I try not to use my codeine products such as Mersyndol Forte, I'm sorry but these are just too weak for me.
Date published: 2019-11-25